# SDR DALA2023121810321

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 91,864 hours, 16,779 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 1R ARMED SLIDE LIGHT DID NOT ILLUMINATE UPON ARMING. CORRECTIVE ACTION: DOOR 1R SLIDE LIGHT WORKS NML. NO MTC PERFORMED. (5101964)
